Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking carbo and ropinoral. Having oily skin and sticky hands. Is it due to side effect?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4125 Questions
I serious side effects: oily skin and soft, jelly-sticky soles hands--using carbo/l-dopa and ropinoral
Posted Mon, 4 Nov 2013 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 17 hours later
Brief Answer:
kindly elaborate your query in detail

Detailed Answer:
Welcome and thanks for posting your query to Healthcare magic.

I can understand from your very short query that you have some serious issues over the skin and rest of body in form oily skin and sticky hands. The query posted by yourself is too short to guide you for anything.

I request you sir, to please kindly elaborate your query in detail so that we can help you best regarding the health issues. Kindly elaborate the problem in term of - since how long the problem is present, what sites are affected most commonly and any other systemic change you experienced. Kindly also provide the dosage of the drugs which you are taking, history of recent change of medications or any environmental factor or anything related to query which you think is important to tell us.

Hope to hear you soon from your side.

With best health wishes,
Dr Sanjay
MD Dermatology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor